Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 201, NWS Huntsville, AL

June 21, 2011Jackson County, Madison County, Marshall County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Jun 21, 2011, 3:42 PM CDT for Jackson County, Madison County, Marshall County, Alabama. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2011, 3:42 PM CDT (20:42 UTC)
Expired
Jun 21, 2011, 4:15 PM CDT
In force
33 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Jackson County, AL, Madison County, AL, Marshall County, AL

The radar

The Northeast Alabama radar (KHTX), 23 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 3:53 PM CDTTSTM WND DMGGurley, ALMOBILE HOME WAS BLOWN OFF A TRAILER TRANSPORT.
Jun 21, 3:56 PM CDTTSTM WND DMG2 W Gurley, ALTREE WAS BLOWN DOWN AT 791 GURLEY PIKE.
Jun 21, 4:10 PM CDTTSTM WND DMGSkyline, ALA TREE WAS BLOWN DOWN ON POWER LINES ON CR 17 IN THE LETCHER COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1996 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1996 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
1015 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-76 m²/s²
0-3 km storm-relative helicity
-59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

942 
WUUS54 KHUN 212042
SVRHUN
ALC071-089-095-212115-
/O.NEW.KHUN.SV.W.0201.110621T2042Z-110621T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
342 PM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
  WESTERN JACKSON COUNTY IN NORTHEAST ALABAMA...
  NORTH CENTRAL MARSHALL COUNTY IN NORTHEAST ALABAMA...

* UNTIL 415 PM CDT

* AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN 
  EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR PAINT ROCK...AND 
  MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TRENTON...
  HOLLYTREE...PRINCETON...
  ESTILLFORK...HYTOP...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 3482 8634 3497 8607 3492 8592 3446 8628
      3464 8650
TIME...MOT...LOC 2042Z 205DEG 41KT 3469 8630

$$

DJN
1 follow-up statement
703 
WWUS54 KHUN 212103
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
403 PM CDT TUE JUN 21 2011

ALC089-095-212113-
/O.CAN.KHUN.SV.W.0201.000000T0000Z-110621T2115Z/
MARSHALL AL-MADISON AL-
403 PM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON AND NORTH
CENTRAL MARSHALL COUNTIES IS CANCELED...

LAT...LON 3492 8592 3461 8617 3461 8630 3474 8634
      3482 8633 3497 8607
TIME...MOT...LOC 2103Z 205DEG 41KT 3483 8615

$$

ALC071-212115-
/O.CON.KHUN.SV.W.0201.000000T0000Z-110621T2115Z/
JACKSON AL-
403 PM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR WESTERN JACKSON COUNTY...

AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR TRENTON...OR ABOUT 11
MILES NORTHWEST OF SCOTTSBORO...MOVING NORTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ESTILLFORK AND HYTOP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS UP TO 60 MPH HAVE BEEN REPORTED WITH THIS STORM. THIS 
IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3492 8592 3461 8617 3461 8630 3474 8634
      3482 8633 3497 8607
TIME...MOT...LOC 2103Z 205DEG 41KT 3483 8615

$$

DJN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:31 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jun 21, 2:31 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
231 PM CDT TUE JUN 21 2011

.DISCUSSION...WENT MAINLY WITH GFS FOR THIS FCST PACKAGE.

STACKED CLOSED LOW OVER THE UPPER MIDWEST WILL SLOWLY MOVE EAST THRU
THE END OF THE WORK WEEK. THIS WILL CONTINUE TO PUMP MOISTURE AND
DISTURBANCES ACROSS THE TN VALLEY WITH THE CHC OF SHRA/TSRA. AT THE
SFC...A LOW WAS OVER IOWA WITH A CDFNT THRU WRN MO AND A WARM FRONT
ACROSS THE GREAT LAKES.

FOR TONIGHT MAY SEE A FEW STRONG TO SEVERE TSRA FOR THE REST OF THE
AFTN/EARLY EVENING DUE TO DAYTIME HEATING AND A VERY MOIST/UNSTABLE
ATMOSPHERE. THE MAIN THREAT OF SVR WX WILL BE DAMAGING WIND GUSTS
ALONG WITH HVY RAIN. OTHERWISE UNDER MOSTLY CLOUDY SKIES EXPECT
ANOTHER WARM MUGGY NIGHT WITH LOWS IN THE LOW/MID 70S. ONE THING TO
NOTE IS THAT NAM SHOWS THE CHC OF SHRA/TSRA TAPERING OFF TONIGHT
WHILE GFS KEEPS THE PCPN GOING THRU THE OVERNIGHT HOURS. GFS MAY BE
OVER DOING THE PCPN THREAT TONIGHT A LITTLE...BUT BASED ON CURRENT
STLT/RADAR TRENDS AND HPC PCPN OUTLOOK...GFS LOOKS LIKE THE WAY TO
GO ATTM. RAINFALL AMOUNTS TONIGHT COULD BE UP TO ONE INCH ESPECIALLY
OVER NWRN AL.

FOR WEDNESDAY MRNG THE THREAT OF HEAVY RAIN/TSRA SHOULD BE ON GOING BUT
SHOULD BEGIN TO TAPER OFF BY LATE AFTN/EARLY EVENING. WILL KEEP
LIKELY POPS FOR THE MRNG/AFTN HOURS ON WEDNESDAY BUT WILL DROP TO LOW
CHC POPS BY WEDNESDAY NIGHT.

REST OF THE FCST (THURSDAY THRU TUESDAY)...NOT A LOT CONFIDENCE
DURING THIS TIMEFRAME SO WILL KEEP LOW POPS GOING THRU THE PERIOD.
THERE MIGHT BE A SMALL BREAK IN THE CHC OF PCPN ON THURSDAY. GFS
SHOWS ANOTHER FAIRLY STRONG S/W MOVING ACROSS THE CWA ON
FRIDAY...THUS WILL GO WITH HIGH CHC POPS. NEXT WEEKEND AND INTO THE
BEGINNING OF THE NEXT WORK WEEK STILL LOOKS UNSETTLED AS A CDFNT IS
PROGGED TO STALL OUT OVER TN. AGAIN NOT REAL CONFIDANT WITH THIS
SCENARIO BUT WILL KEEP LOWS POPS IN.

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    73  88  69  90  71 /  60  60  30  30  40
SHOALS        74  88  70  91  70 /  60  60  30  30  40
VINEMONT      73  86  69  89  70 /  60  60  30  30  40
FAYETTEVILLE  73  86  68  88  68 /  50  60  30  30  40
ALBERTVILLE   74  87  69  89  68 /  50  60  30  30  40
FORT PAYNE    69  85  67  87  67 /  50  60  30  30  40

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

07
Hazardous weather outlook, Jun 21, 12:20 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1220 PM CDT TUE JUN 21 2011

ALZ001>010-016-TNZ076-096-097-220500-
LAUDERDALE-COLBERT-FRANKLIN
AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-MARSHALL-JACKSON-DEKALB-CULLMAN-
MOORE-LINCOLN-FRANKLIN TN-
1220 PM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS WILL AFFECT THE CENTRAL TENNESSEE VALLEY
THROUGH TONIGHT...AS WEAK UPPER LEVEL DISTURBANCES TRAVERSE ACROSS
THE REGION. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY
WINDS...SMALL HAIL AND LOCALLY HEAVY RAINFALL. A FEW LOCALLY SEVERE
STORMS ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING...WITH THE
PRIMARY THREAT BEING BRIEF DAMAGAING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

AN UNSETTLED WEATHER PATTERN WITH A CHANCE FOR SHOWERS AND
THUNDERSTORMS EACH DAY WILL CONTINUE THROUGH THE WEEKEND. THE
STRONGER STORMS DURING THIS PERIOD WILL BE CAPABLE OF GUSTY WINDS...
FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. A FEW STORMS COULD
BECOME SEVERE...WITH THE MAIN THREAT DAMAGING WINDS. THUNDERSTORMS
WILL BE MOST NUMEROUS WEDNESDAY AND WEDNESDAY EVENING AS A COLD
FRONT APPROACHES THE REGION. HIGH ATMOSPHERIC MOISTURE LEVELS COULD
LEAD TO LOCALLY HEAVY RAINFALL...WITH ISOLATED INSTANCES OF FLASH
FLOODING AN ADDITIONAL THREAT.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jun 21, 1:42 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
142 PM CDT TUE JUN 21 2011

ALZ006-TNZ096-211915-
LINCOLN-MADISON-
142 PM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN AND MADISON COUNTIES
UNTIL 215 PM CDT...

AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HAZEL GREEN...OR NEAR MERIDIANVILLE...MOVING
NORTHEAST AT 30 MPH.

PEA SIZE HAIL IS EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  LINCOLN.
  CRYSTAL SPRINGS...FLINTVILLE.
  KELSO.

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3516 8654 3507 8631 3484 8656 3490 8667
TIME...MOT...LOC 1842Z 213DEG 25KT 3493 8656
Special weather statement, Jun 21, 3:07 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
307 PM CDT TUE JUN 21 2011

ALZ008-010-212045-
DE KALB-MARSHALL-
307 PM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB AND MARSHALL COUNTIES
UNTIL 345 PM CDT...

AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ARAB TO HYATT TO
ALTOONA...MOVING NORTHEAST AT 35 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  UNION GROVE...RABBIT TOWN.
  GUNTERSVILLE...ALBERTVILLE.
  HEBRON...HUSTLEVILLE.
  MCVILLE.
  WHITON...PAINTER.
  GRANT.

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3423 8643 3429 8646 3431 8658 3439 8658
      3452 8638 3451 8633 3456 8630 3461 8622
      3456 8614 3452 8614 3452 8609 3448 8609
      3448 8604 3444 8597 3420 8593 3418 8619
      3410 8631
TIME...MOT...LOC 2008Z 233DEG 29KT 3434 8647 3423 8631
          3402 8627

DJN
Special weather statement, Jun 21, 3:13 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
313 PM CDT TUE JUN 21 2011

ALZ006-212100-
MADISON-
313 PM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 400 PM
CDT...

AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MADISON...MOVING NORTHEAST AT 35 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  HARVEST...HUNTSVILLE.
  NORMAL...TONEY.
  GLADSTONE...MERIDIANVILLE.
  MOORES MILL.
  HAZEL GREEN...FISK.
  NEW MARKET.

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3500 8631 3462 8669 3468 8679 3483 8679
      3500 8668
TIME...MOT...LOC 2013Z 216DEG 31KT 3475 8671

DJN
Local storm report, Jun 21, 3:23 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
323 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     TSTM WND DMG     DOUGLAS                 34.17N 86.32W
06/21/2011                   MARSHALL           AL   LAW ENFORCEMENT

            FIFFTY TO SIXTY MPH WINDS WERE REPORTED AND BLEW OFF SOME
            AWNING AT A SCHOOL.

&&

KWEBER
Special weather statement, Jun 21, 3:29 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
329 PM CDT TUE JUN 21 2011

ALZ016-212115-
CULLMAN-
329 PM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN COUNTY UNTIL 415 PM
CDT...

AT 329 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF GOOD HOPE...OR 10 MILES SOUTH OF
CULLMAN...MOVING NORTHEAST AT 55 MPH.

WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  PHELAN...CULLMAN.
  WALTER...SOUTH VINEMONT.
  FAIRVIEW...HOLLY POND.
  BAILEYTON.
  JOPPA.

THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3389 8704 3397 8709 3431 8691 3429 8646
      3425 8649 3425 8652 3420 8655 3409 8666
      3409 8669 3407 8668 3395 8681 3391 8691
      3388 8692
TIME...MOT...LOC 2029Z 220DEG 47KT 3406 8683

DJN
Local storm report, Jun 21, 3:40 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
340 PM CDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     1 NNE ARAB              34.33N 86.49W
06/21/2011                   MARSHALL           AL   EMERGENCY MNGR

            TREES BLOWN DOWN ON HIGHWAY 69.

0320 PM     TSTM WND DMG     3 WNW PAINTER           34.33N 86.12W
06/21/2011                   MARSHALL           AL   EMERGENCY MNGR

            TREES BLOWN DOWN ON 4TH STREET.

&&

KWEBER

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 11:19 AM CDTSpecial Weather StatementHUNMadison26 min
Jun 21, 1:11 PM CDTSpecial Weather StatementHUNDeKalb34 min
Jun 21, 2:55 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence35 min
Jun 21, 3:07 PM CDTSpecial Weather StatementHUNMarshall38 min
Jun 21, 3:13 PM CDTSpecial Weather StatementHUNMadison47 min
Jun 21, 3:19 PM CDTSevere Thunderstorm WarningHUNJackson, Madison, Marshall26 min
Jun 21, 3:26 PM CDTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone49 min
Jun 21, 3:29 PM CDTSpecial Weather StatementHUNCullman46 min
Jun 21, 3:39 PM CDTSevere Thunderstorm WarningHUNJackson, Madison36 min
Jun 21, 3:46 PM CDTSevere Thunderstorm WarningHUNJackson, Marshall29 min
Jun 21, 4:06 PM CDTSevere Thunderstorm WarningHUNCullman, DeKalb, Madison, Marshall, Morgan24 min
Jun 21, 4:07 PM CDTSevere Thunderstorm WarningHUNJackson38 min
Jun 21, 4:17 PM CDTSevere Thunderstorm WarningHUNMadison28 min
Jun 21, 4:26 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson, Madison, Marshall, Morgan34 min
Jun 21, 4:50 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson, Madison40 min
Jun 21, 4:50 PM CDTSevere Thunderstorm WarningHUNDeKalb, Jackson25 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.